MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV10F45/80
Medical Device Problem Codes Material Invagination (1336); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025 an amplatzer septal occluder was selected for implant using a 10f amplatzer trevisio intravascular delivery system.During the procedure the occluder was deployed.An attempt was made to partially re-sheath the occluder, however it was noted that the occluder could not be re-sheathed.The occluder and delivery system were removed from the patient and inspected.It was noted that the tip of the delivery system was enfolded into itself.The procedure was aborted and the decision was made to refer the patient to surgery on a future date.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays.There were no adverse effects to the patient.The patient status was stable.
 
Additional Manufacturer Narrative
An event of retraction problem, inverted sheath tip was reported.A returned device assessment could not be performed as the device was not returned for analysis.During implant, the 26mm amplatzer septal occluder was attempted to be retrieved back into the delivery sheath, however this was unsuccessful.It was noted that the tip of the delivery system was enfolded into itself.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the available information, the cause of the reported retraction problem appears to be due to inverted sheath tip.However, the cause of the reported inverted sheath tip could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event of retraction problem, inverted sheath tip was reported.A returned device assessment could not be performed as the device was not returned for analysis.During implant, the 26mm amplatzer septal occluder was attempted to be retrieved back into the delivery sheath, however this was unsuccessful.It was noted that the tip of the delivery system was enfolded into itself.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the available information, the cause of the reported retraction problem appears to be due to inverted sheath tip.The cause of the reported inverted sheath tip could not be conclusively determined.The possible cause could be due to the damage during the use.However, this cannot be confirmed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: type of investigation: 4114.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22080313
Report Number2135147-2025-02753
Device Sequence Number13137024
Product Code DQY
UDI-Device Identifier05415067030948
UDI-Public(01)05415067030948(17)270331(10)10274441
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ATV10F45/80
Device Catalogue Number9-ATV10F45/80
Device Lot Number10274441
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer08/09/2025
03/09/2026
05/06/2026
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date08/18/2025
03/31/2026
05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
26MM AMPLATZER SEPTAL OCC [9-ASD-026, LOT: 8952392].
Patient Age7 YR
Patient SexFemale
Patient Weight25 KG